American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 311 found      Go to page: 1 2 3 4 > >>

[1] Jiguang Bao, Haigang Li and Yanyan Li. On the exterior Dirichlet problem for Hessian equations. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Guido De Philippis and Alessio Figalli. The Monge--Amp\`ere equation and its link to optimal transportation. Bull. Amer. Math. Soc. 51 (2014) 527-580.
Abstract, references, and article information
View Article: PDF

[3] Manassés de Souza and João Marcos do Ó. A sharp Trudinger-Moser type inequality in $\mathbb{R}^2$. Trans. Amer. Math. Soc. 366 (2014) 4513-4549.
Abstract, references, and article information
View Article: PDF

[4] Pedro J. Martínez-Aparicio, Mayte Pérez-Llanos and Julio D. Rossi. The sublinear problem for the $1$-homogeneous $p$-Laplacian. Proc. Amer. Math. Soc. 142 (2014) 2641-2648.
Abstract, references, and article information
View Article: PDF

[5] Man Chun Leung and Feng Zhou. Prescribed scalar curvature equation on $S^n$ in the presence of reflection or rotation symmetry. Proc. Amer. Math. Soc. 142 (2014) 1607-1619.
Abstract, references, and article information
View Article: PDF

[6] Dimitri Mugnai and Nikolaos S. Papageorgiou. Wang's multiplicity result for superlinear $(p,q)$--equations without the Ambrosetti--Rabinowitz condition. Trans. Amer. Math. Soc. 366 (2014) 4919-4937.
Abstract, references, and article information
View Article: PDF

[7] Amir Moradifam. Sharp counterexamples related to the De Giorgi conjecture in dimensions $4\leq n \leq 8$. Proc. Amer. Math. Soc. 142 (2014) 199-203.
Abstract, references, and article information
View Article: PDF

[8] Alain Miranville. A generalized conserved phase-field system based on type III heat conduction. Quart. Appl. Math. 71 (2013) 755-771.
Abstract, references, and article information
View Article: PDF

[9] Chungen Liu and Youquan Zheng. On soliton solutions to a class of Schr\"odinger-K$\mathbf{d}$V systems. Proc. Amer. Math. Soc. 141 (2013) 3477-3484.
Abstract, references, and article information
View Article: PDF

[10] E. N. Barron, R. Goebel and R. R. Jensen. Quasiconvex functions and nonlinear PDEs. Trans. Amer. Math. Soc. 365 (2013) 4229-4255.
Abstract, references, and article information
View Article: PDF

[11] N. V. Krylov. Interior estimates for second-order differences of solutions of finite-difference elliptic Bellman's equations. Math. Comp. 82 (2013) 1463-1487.
Abstract, references, and article information
View Article: PDF

[12] R. E. Showalter. Monotone Operators in Banach Space and Nonlinear Partial Differential Equations. Math. Surveys Monogr. 49 (2013) MR MR1422252.
Book volume table of contents

[13] R. E. Showalter. Nonlinear evolution problems. Math. Surveys Monogr. 49 (2013) 103-154.
Book volume table of contents
View Article: PDF

[14] R. E. Showalter. Linear problems{\ldots }an Introduction. Math. Surveys Monogr. 49 (2013) 1-33.
Book volume table of contents
View Article: PDF

[15] R. E. Showalter. Nonlinear stationary problems. Math. Surveys Monogr. 49 (2013) 35-101.
Book volume table of contents
View Article: PDF

[16] R. E. Showalter. Accretive operators and nonlinear Cauchy problems. Math. Surveys Monogr. 49 (2013) 155-239.
Book volume table of contents
View Article: PDF

[17] David Arcoya, José Carmona and Pedro J. Martínez-Aparicio. Radial solutions for a Gelfand type quasilinear elliptic problem with quadratic gradient terms. Contemporary Mathematics 595 (2013) 21-30.
Book volume table of contents
View Article: PDF

[18] Giovanni Molica Bisci. Variational problems on the Sphere. Contemporary Mathematics 595 (2013) 273-291.
Book volume table of contents
View Article: PDF

[19] Nikolaos S. Papageorgiou and Vicenţiu D. Rădulescu. Semilinear Neumann problems with indefinite and unbounded potential and crossing nonlinearity. Contemporary Mathematics 595 (2013) 293-315.
Book volume table of contents
View Article: PDF

[20] J. Andersson and H. Mikayelyan. The zero level set for a certain weak solution, with applications to the Bellman equations. Trans. Amer. Math. Soc. 365 (2013) 2297-2316.
Abstract, references, and article information
View Article: PDF

[21] Graham Smith. The non-linear Plateau problem in non-positively curved manifolds. Trans. Amer. Math. Soc. 365 (2013) 1109-1124.
Abstract, references, and article information
View Article: PDF

[22] Maria Alessandra Ragusa, Atsushi Tachikawa and Hiroshi Takabayashi. Partial regularity of $p(x)$-harmonic maps. Trans. Amer. Math. Soc. 365 (2013) 3329-3353.
Abstract, references, and article information
View Article: PDF

[23] A. Fino, Y.Y. Li, S. Salamon and L. Vezzoni. The Calabi--Yau equation on 4-manifolds over 2-tori. Trans. Amer. Math. Soc. 365 (2013) 1551-1575.
Abstract, references, and article information
View Article: PDF

[24] Ryuji Kajikiya. Positive solutions of semilinear elliptic equations with small perturbations. Proc. Amer. Math. Soc. 141 (2013) 1335-1342.
Abstract, references, and article information
View Article: PDF

[25] Chong Wang and Jiguang Bao. Necessary and sufficient conditions on existence and convexity of solutions for Dirichlet problems of Hessian equations on exterior domains. Proc. Amer. Math. Soc. 141 (2013) 1289-1296.
Abstract, references, and article information
View Article: PDF

[26] Eitan Tadmor. A review of numerical methods for nonlinear partial differential equations. Bull. Amer. Math. Soc. 49 (2012) 507-554.
Abstract, references, and article information
View Article: PDF

[27] Bernd Ammann, Mattias Dahl and Emmanuel Humbert. The conformal Yamabe constant of product manifolds. Proc. Amer. Math. Soc. 141 (2013) 295-307.
Abstract, references, and article information
View Article: PDF

[28] Petr Honzík and Benjamin J. Jaye. On the good-$\lambda$ inequality for nonlinear potentials. Proc. Amer. Math. Soc. 140 (2012) 4167-4180.
Abstract, references, and article information
View Article: PDF

[29] Jay Kovats. The minmax principle and $W^{2,p}$ regularity for solutions of the simplest Isaacs equations. Proc. Amer. Math. Soc. 140 (2012) 2803-2815.
Abstract, references, and article information
View Article: PDF

[30] Olivier Druet, Frédéric Robert and Juncheng Wei. The Lin-Ni's problem for mean convex domains. Memoirs of the AMS 218 (2012)
Book volume table of contents


Results: 1 to 30 of 311 found      Go to page: 1 2 3 4 > >>